# SDR CALA9801078

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN LOWER RT WING ACCESS PANEL.  THE GOUGED AREA WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-6, FIGURE 13.
